# SDR UALA2010091603427

- Difficulty date: September 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 46,756 hours, 5,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP,  2 MOST FWD LIGHT ASSEMBLIES. REPLACED FUSE.  LIGHTS OPS CHECKED NORMAL.
